Fixed points of asymptotically nonexpansive mappings in the intermediate sense in CAT(0) spaces
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 107-121
Printed January 31, 2013
Mujahid Abbas, Balwant Singh Thakur, and Dipti Thakur
Lahore University of Management Sciences, Pt.Ravishankar Shukla University, Pt.Ravishankar Shukla University
Abstract : The purpose of this paper is to investigate the demiclosed principle, the existence theorems and convergence theorems in CAT(0) spaces for a class of mappings which is essentially wider than that of asymptotically nonexpansive mappings. The structure of fixed point set of such mappings is also studied. Our results generalize, unify and extend several comparable results in the existing literature.
Keywords : CAT(0) space, asymptotically nonexpansive mapping in the intermediate sense, demiclosed principle, $\Delta$-convergence, iterative approximation, strong convergence, common fixed point
MSC numbers : 47H09, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd